# SDR FDEA201910092528

- Difficulty date: October 9, 2019
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 91,441 hours, 34,128 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Slat Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT LEADING EDGE IS CORRODED APPROXIMATELY 32 IN OUTBOARD OF THE INBOARD EDGE IN THE UNPAINTED SURFACE.  REPAIRED PER B757 SRM 57-43-01-2R.
